# SDR 96ZZZM455

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 540
- Part time: 46,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MCD FRAME CRACKED AT STATION 540 ABOVE WINDOW FRAME MKD PER SSID D6-48040-1 F-3A.  INSTALLED TYPICAL ANGLE REPAIR PER SRM 51-40-3.  MATERIAL USED 7075-T6.  SIZE OF REPAIR 10 INCH BY 4 INCH .050 THICKNESS.
